The Magnitude of the Diagonal Elements in Neural Networks

Search this Article

Author(s)

    • DE WILDE P.
    • Imperial College of Science, Technology and Medicine

Journal

  • Neural networks : the official journal of the International Neural Network Society

    Neural networks : the official journal of the International Neural Network Society 10(3), 499-504, 1997-04-01

References:  19

Codes

  • NII Article ID (NAID)
    10008951199
  • NII NACSIS-CAT ID (NCID)
    AA10680676
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    08936080
  • Data Source
    CJP 
Page Top